# SDR 07FDEA00519

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,605 hours, 24,971 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 656021123
- Part serial: M00484
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF WHEN GEAR RETRACTED, RED DOOR AND ALL RED GEAR LIGHTS WITH GEAR WARNING HORN.  DOORS LIGHT EVENTUALLY GO OUT, BUT RED GEAR LIGHTS AND AURAL HORN STAYS ON.  TROUBLESHOT SYSTEM REF MM 32-61-001-1.  REPLACED LGAU MODULE REF MM 32-09-121-4.  LANDING GEAR POSITION AND WARNING SYSTEM TEST GOOD REF WDM 33-19-01 P2 AND MM 32-61-001-5.
